# SDR SIMA202004231002

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,287 hours, 33,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE AIRCRAFT FAILED TO PRESSURIZE. PACK 2 CLSD AND BLEED 2 CLSD AFTER TAKE-OFF -- CYCLED, THEM PACK2 & BLEED 2 WERE OPEN -- THEN ABOUT 5 SECONDS LATER PACK 1-2 CLOSED POSTED -- RAN QRH CHECKLIST: GOT PACK 1 BACK EVENTUALLY, BUT NOT PACK 2-C/A-FOUND HOSE DISCONECTED AT #2 PACK AT AT DUAL TEMP CONTROLL VALVE(LARGE HOSE FWD POSITION). REMOVED AND REPLACED HOSE . GROUND RAN OPS CHECK OF BOTH PACKS GOOD IAW ETN -EM-21-056 AND AMM P.T. 21--60-01
